# SDR FDEA201003020593

- Difficulty date: March 2, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 90,305 hours, 25,023 cycles
- Engine: Ge CF650C2
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Aileron
- Part time: 90,305 hours, 25,023 cycles
- Component: Aileron
- Component part number: NRC6041506
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AILERON SKIN LOWER SURFACE HAS CORROSION.  R & R RT OTBD AILERON IAW AMM 27-10-02-4. OP CHECKED AILERON IAW AMM 27-10-02-4. OPS CHECK GOOD.
